# SDR UPS04842482

- Difficulty date: May 10, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 78,370 hours, 26,464 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 5616666185
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2, MAIN CABIN L-2 DOOR TORQUE BOX AFT EDGE INT STRUCTURE SHEAR TIE GOUGED.  BLENDED GOUGED AREA.  ORIG MAT THICKNESS .080 DAC DWG 5616606.  REMOVED INTERCOSTAL 8 & 9.  REC'D PART FROM HEAT TREAT IN T6 CONDITION IAW DAC DWG 5616666 AND FAB NEW PART.  ALODINED AND PRIMED IAW 51-1-8.  OPEN WEB TORQUE BOX FOM.  INSTALLED NEW PART ON L-2 TORQUE BOX IAW DC8 SRM 51-1-20-D AND 51-1-21.
